# SDR HALA2018062000291

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 25,911 hours, 61,121 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL AXIS ON CONTROL YOKE HAS MUCH MORE THAN USUAL PLAY, CREATING A NULL CONTROL ZONE, ENOUGH TO MAKE THE AUTO PILOT DRIFT. AUTO PILOT DID NOT DISCONNECT.  ACCOMPLISHED ADJUSTMENT OF THE AILERON BUSS CABLE SYSTEM IAW AMM 27-10-00.  TEST FLIGHT, OPS CHECKED GOOD.
